# SDR DXTA200601538

- Difficulty date: August 5, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N722QS
- Make and model: Gulstm 200
- Aircraft serial: 093
- Aircraft time: 2,016 hours, 1,232 cycles
- Engine: Pwa PW306B
- Engine time: 2,287 hours, 1,392 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7101771050730
- Part serial: 118098
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENG FIRE DETECT ILLUMINATED DURING CRUISE FLIGHT. TROUBLESHOT AND CONFIRMED DISCREPANCY. FOUND RT ENGINE ZONE 2 OVERHEAT DETECTOR BROKEN. REMOVED AND REPLACED RT ENGINE ZONE 2 OVERHEAT DETECTOR WITH NEW DETECTOR IAW G-200 M/M CHAP 26-10-10. OPS CHECK GOOD
